The stability of the family of A2-type arrangements

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We give a necessary and sufficient condition for the stability and the freeness of the family of A2-type arrangements. Moreover, we determine explicitly when the normalization of the sheafification of its module of reduced logarithmic vector fields is isomorphic to Tp2(-2).

Original languageEnglish
Pages (from-to)617-636
Number of pages20
JournalKyoto Journal of Mathematics
Volume46
Issue number3
DOIs
Publication statusPublished - 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The stability of the family of A<sub>2</sub>-type arrangements'. Together they form a unique fingerprint.

Cite this